# SDR QXEA200701433

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - TOP SURFACE OF BOTTOM PANEL OF LEFT WING IS SCRATCHED IN MULTIPLE PLACES BETWEEN YW 155 AND YW 139 FORWARD REAR SPAR.  REPAIRED IAW SRM 51-20-11, 51-20-16, AND 51-20-41.
